# SDR SWAA2023121220529

- Difficulty date: November 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-694205<[01] REPLACED TIE CLIP AND FASTENER LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8380 SHEET 22 REV -;[02] CORRECTED STEP 1 REPLACED TIE CLIP AND FASTENER LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8380 SHEET 22 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 1 REPLACED TIE CLIP AND FASTENER LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8380 SHEET 22 REV - RII SEE INDIVIDUAL SIGNOFFS BELOW
